# SDR HALA2009071700304

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 25,888 hours, 4,947 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB, LT THROTTLE IS ADVANCED 4 INCHES FORWARD OF RT THROTTLE TO MATCH N1 AND N2 BETWEEN ENGINES.  DURING CRUISE THE SEPARATION IS 1 INCH.  C/W PIMU BITE PROCEDURE NR 1 & 2 ENGS.  NO FAULTS NOTED C/W TLA RESOLVER ADJUSTMENT PER MM 73-21-11.  NO DEFECTS C/W FIM 73-21-00 THRUST LEVERS MISALIGNED.  C/W MCDP TEST 30 OK CKD ADJUSTMENT OF ENG CONTROLS PER MM 76 11-00.  FOUND NO FAULTS C/W TEST 4 ENG POWER TEST OPS CKS NORMAL OK FOR SERVICE
